MATHEMATICA BOHEMICA, Vol. 129, No. 4, pp. 337-347 (2004)

Operators on $GMV$-algebras

Filip Svrcek

Filip Svrcek, Department of Algebra and Geometry, Faculty of Science, Palacky University, Tomkova 40, 779 00 Olomouc, Czech Republic, e-mail:

Abstract: Closure $GMV$-algebras are introduced as a commutative generalization of closure $MV$-algebras, which were studied as a natural generalization of topological Boolean algebras.

Keywords: $MV$-algebra, DRl-monoid

Classification (MSC2000): 06D35, 06F99

Full text of the article:

[Next Article] [Contents of this Number] [Journals Homepage]
© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition